# SDR TRAX200701261

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 7,110 hours, 4,639 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WITH GEAR DOWN.  ABNORMAL WIND NOISES COMING FROM NOSE GEAR AREA.  A/C LANDED OVERWEIGHT AS PER FLT CONTROL AND MAINT.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
